# SDR 3PRA2011100800001

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 32,177 hours, 41,435 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL ODOR IN COCKPIT AFTER TAKEOFF.  FOUND PINHOLE LEAK IN NOSE GEAR HYD LINE.  REPAIRED THE LINE AND CYCLED 8 TIMES WITH NO DEFECTS OR LEAKS NOTED.
